Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

17 weeks child has GERD, milk protein and soy allergy. On Prevacid 15mg. Vomiting. What could it be?

My son is 17 weeks old. He has GERD , and a milk protein allergy along with soy allergy. He is on Prevacid 15mg once a day. He power pukes after he eats, has been crying alot like he is in pain. The GI specialist said to give the Prevacid 2 weeks to work. Today, my concern is that when he is throwing up it has a yellow tint to it.... Is this normal? What could it be?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Hi sir/madam,
I am concerned that your son is suffering from GERD and vomiting. Gastric juice, bile juice can give a yellow tint to vomiting. One or two episodes of yellow colored vomiting is not a cause of concern but if yellow to green colored vomitus persists, it may suggest intestinal obstruction and should be evaluated without ignoring.
Regarding GERD, as long as your child is gaining weight adequately regurgitation is not a big issue. But if he doesn't gain weight he needs to be evaluated further.
So just keep a watch for persistence of yellow vomitus and weight gain. Take care.

Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor